# SDR SIMA20170628001

- Difficulty date: June 28, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 2,024 hours, 1,322 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 3400 FT, RECEIVED AN EICAS WARNING MESSAGE FOR THE AFT REAR DOOR OPEN.  DOORS WERE ALL GREEN UNTIL THEN.   PERFORMED FIM TASK 52-72-00-810-802-A WITH NO DEFECTS NOTED, AND AFT PAX DOOR CLOSED SENSOR OPS CHECKED GOOD IAW AMM 52-72-21.
